Advertisement

Chinese Annals of Mathematics, Series B

, Volume 36, Issue 6, pp 895–906 | Cite as

Global exact boundary controllability for general first-order quasilinear hyperbolic systems

  • Cunming LiuEmail author
  • Peng Qu
Article

Abstract

For general first-order quasilinear hyperbolic systems, based on the analysis of simple wave solutions along characteristic trajectories, the global two-sided exact boundary controllability is achieved in a relatively short controlling time.

Keywords

Global exact boundary controllability General quasilinear hyperbolic system Simple wave solution Characteristic trajectory Short controlling time 

2000 MR Subject Classification

35L50 49J20 93B05 93C20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Cirinà, Marco, Boundary controllability of nonlinear hyperbolic systems, SIAM Journal on Control, 7(2), 1969, 198–212.zbMATHCrossRefGoogle Scholar
  2. [2]
    Gugat, Martin and Leugering, Günter, Global boundary controllability of the de St. Venant equations between steady states, Annales de l’Institut Henri Poincaré, Analyse Non Linéare, 20(1), 2003, 1–11.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Gugat, Martin and Leugering, Günter, Global boundary controllability of the Saint-Venant system for sloped canals with friction, Annales de l’Institut Henri Poincaré, Analyse Non Linéare, 26(1), 2009, 257–270.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    Lasiecka, Irena and Triggiani, Roberto, Exact controllability of semilinear abstract systems with application to waves and plates boundary control problems, Applied Mathematics and Optimization, 23(2), 1991, 109–154.zbMATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    Lions, Jacques-Louis, Exact controllability, stabilization and perturbations for distributed systems, SIAM Review, 30(1), 1988, 1–68.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    Li, Ta-Tsien, Global Classical Solutions for Quasilinear Hyperbolic Systems, Vol. 32, Research in Applied Mathematics, Masson, John Wiley, Paris, 1994.Google Scholar
  7. [7]
    Li, Ta-Tsien, Controllability and Observability for Quasilinear Hyperbolic Systems, Vol. 3, AIMS Series on Applied Mathematics, American Institute of Mathematical Sciences, Springfield, MO, and Higher Education Press, Beijing, 2010.Google Scholar
  8. [8]
    Li, Ta-Tsien, Global exact boundary controllability for first order quasilinear hyperbolic systems, Discrete and Continuous Dynamical Systems, Ser. B, 14(4), 2010, 1419–1432.zbMATHCrossRefGoogle Scholar
  9. [9]
    Li, Ta-Tsien and Rao, Bo-Peng, Local exact boundary controllability for a class of quasilinear hyperbolic systems, Chinese Annals of Mathematics, Ser. B, 23(2), 2002, 209–218.zbMATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    Li, Ta-Tsien and Rao, Bo-Peng, Exact boundary controllability for quasilinear hyperbolic systems, SIAM Journal on Control and Optimization, 41(6), 2003, 1748–1755.zbMATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    Li, Ta-Tsien and Wang, Zhi-Qiang, Global exact boundary controllability for first order quasilinear hyperbolic systems of diagonal form, International Journal of Dynamical Systems and Differential Equations, 1(1), 2007, 12–19.zbMATHMathSciNetCrossRefGoogle Scholar
  12. [12]
    Li, Ta-Tsien and Yu, Li-Xin, Exact controllability for first order quasilinear hyperbolic systems with zero eigenvalues, Chinese Annals of Mathematics, Ser. B, 24(4), 2003, 415–422.zbMATHCrossRefGoogle Scholar
  13. [13]
    Li, Ta-Tsien and Yu, Wen-Ci, Boundary Value Problems for Quasilinear Hyperbolic Systems, Vol. 5, Duke University Mathematics Series, Duke University, Durham, N. C., 1985.zbMATHGoogle Scholar
  14. [14]
    Russell, David L., Controllability and stabilizability theory for linear partial differential equations: Recent progress and open questions, SIAM Review, 20(4), 1978, 639–739.zbMATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    Wang, Ke, Global exact boundary controllability for 1-D quasilinear wave equations, Mathematical Methods in the Applied Sciences, 34(3), 2011, 315–324.zbMATHMathSciNetCrossRefGoogle Scholar
  16. [16]
    Wang, Zhi-Qiang, Exact controllability for nonautonomous quasilinear hyperbolic systems, PhD thesis, Fudan University, 2006 (in Chinese).Google Scholar
  17. [17]
    Wang, Zhi-Qiang, Exact controllability for nonautonomous first order quasilinear hyperbolic systems, Chinese Annals of Mathematics, Ser. B, 27(6), 2006, 643–656.zbMATHCrossRefGoogle Scholar
  18. [18]
    Wang, Zhi-Qiang, Global exact controllability for quasilinear hyperbolic systems of diagonal form with linearly degenerate characteristics, Nonlinear Analysis: Theory, Methods & Applications, 69(2), 2008, 510–522.zbMATHMathSciNetCrossRefGoogle Scholar
  19. [19]
    Zuazua, Enrike, Exact controllability for the semilinear wave equation, Journal de Mathématiques Pures et Appliquées, 69(1), 1990, 1–31.zbMATHMathSciNetGoogle Scholar
  20. [20]
    Zuazua, Enrique, Exact controllability for semilinear wave equations in one space dimension, Annales de l’Institut Henri Poincaré, Analyse Non Linéaire, 10(1), 1993, 109–129.zbMATHMathSciNetGoogle Scholar

Copyright information

© Fudan University and Springer-Verlag Berlin Heidelberg 2015

Authors and Affiliations

  1. 1.Department of MathematicsTaiyuan University of TechnologyTaiyuanChina
  2. 2.School of Mathematical SciencesFudan UniversityShanghaiChina

Personalised recommendations